Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Vector measure duality and tensor product representations of $L_p$-spaces of vector measures


Author: E. A. Sánchez Pérez
Journal: Proc. Amer. Math. Soc. 132 (2004), 3319-3326
MSC (2000): Primary 46E30; Secondary 46G10
DOI: https://doi.org/10.1090/S0002-9939-04-07521-5
Published electronically: June 2, 2004
MathSciNet review: 2073308
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\lambda$ be a countably additive vector measure. In this paper we use the definition of vector measure duality to establish a tensor product representation theorem for the space of $p$-integrable functions with respect to $\lambda$. In particular, we identify this space with the dual of a certain space of operators under reasonable restrictions for the vector measure $\lambda$.


References [Enhancements On Off] (What's this?)

  • 1. R. G. Bartle, N. Dunford and J. Schwartz, Weak compactness and vector measures, Canad. J. Math. 7 (1955), 289-305. MR 16:1123c
  • 2. A. Defant and K. Floret, Tensor norms and operator ideals, North-Holland Math. Studies, Amsterdam, 1993. MR 94e:46130
  • 3. G. P. Curbera, Operators into $L^1$ of a vector measure and applications to Banach lattices, Math. Ann. 293 (1992), 317-330. MR 93b:46083
  • 4. G. P. Curbera, When $L^1$ of a vector measure is an AL-space, Pacific J. Math. 162 (1994), 287-303. MR 94k:46070
  • 5. G. P. Curbera, Banach space properties of $L^1$ of a vector measure, Proc. Amer. Math. Soc. 123 (1995), 3797-3806. MR 96b:46060
  • 6. J. Diestel and J. J. Uhl, Vector Measures, Math. Surveys, vol. 15, Amer. Math. Soc., Providence, RI, 1977. MR 56:12216
  • 7. L. M. García-Raffi, D. Ginestar and E. A. Sánchez Pérez. Integration with respect to a vector measure and function approximation, Abstract and Applied Analysis 5 (2000) 207-227. MR 2002k:41046
  • 8. D. R. Lewis, Integration with respect to vector measures, Pacific J. Math. 33 (1970), 157-165. MR 41:3706
  • 9. D. R. Lewis, On integrability and summability in vector spaces, Illinois J. Math. 16 (1972), 294-307. MR 45:502
  • 10. J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces I, Springer-Verlag, Berlin, 1977. MR 58:17766
  • 11. J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces II, Springer-Verlag, Berlin, 1979. MR 81c:46001
  • 12. S. Okada, The dual space of $L^1(\mu)$ of a vector measure $\mu$, J. Math. Anal. Appl. 177 (1993), 583-599. MR 94m:46050
  • 13. S. Oltra, E. A. Sánchez Pérez and O. Valero, Spaces $L_2(\lambda)$ of a positive vector measure $\lambda$ and generalized Fourier coefficients, Rocky Mountain Math. J., to appear.
  • 14. E. A. Sánchez Pérez, Compactness arguments for spaces of $p$-integrable functions with respect to a vector measure and factorization of operators through Lebesgue-Bochner spaces, Illinois J. Math. 45 (2001), 907-923. MR 2003d:46055
  • 15. E. A. Sánchez Pérez, Spaces of integrable functions with respect to vector measures of convex range and factorization of operators from $L_p$-spaces, Pacific J. Math. 207 (2002), 489-495.
  • 16. E. A. Sánchez Pérez, Vector measure orthonormal functions and best approximation for the $4$-norm, Arch. Math. 80 (2003), 177-190. MR 2004b:46034

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46E30, 46G10

Retrieve articles in all journals with MSC (2000): 46E30, 46G10


Additional Information

E. A. Sánchez Pérez
Affiliation: Departamento de Matemática Aplicada, E.T.S. Ingenieros de Caminos, Canales y Puertos, Universidad Politécnica de Valencia, Camino de Vera, 46071 Valencia, Spain
Email: easancpe@mat.upv.es

DOI: https://doi.org/10.1090/S0002-9939-04-07521-5
Keywords: Vector measures, $p$-integrable functions, tensor products
Received by editor(s): October 23, 2002
Received by editor(s) in revised form: August 21, 2003
Published electronically: June 2, 2004
Dedicated: The author dedicates this paper to the memory of Professor Klaus Floret.
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society